# SDR BAGA2023121900017

- Difficulty date: November 26, 2022
- Submitted: December 19, 2023
- Operation: Air carrier
- Aircraft: N116BZ
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000101
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Part number: 19055782401
- Condition: Broken
- Location: A/C Pack
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

THIS SDR SUBMITTED LATE DUE TO AUDIT FINDING. CLIMBING OUT OF PROVO, CABIN AND COCKPIT TEMPERATURE BECAME UNBEARBLE. INDICATING 37 DEGREES CELCIUS IN THE COCKPIT. AT ARPUND 10000, PIC TURN OFF PACK 1 TO GET TEMPERTURES DOWN. CLIMBING THROUGH 14000, PIC NOTICE CABIN ALTITUDE IN THE YELLOW AND CLIMBING THROUGH 9300. PIC STOPPED THE CLIMB AND TURN ON PACK 1. CABIN ALTITUDE STABILIZED AND CAME BACK DOWN BUT TEMPERATURES CLIMBED AGAIN. REPLACED RH PACK OUTLET DUCT.
